Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Heaviness in head & eyes. is it related to taking of epilive 500 ?

I am taking epilive 500 twice a day & frisium 5 a day. i cann t get up early in the morning. it is very difficult to get up. Heaviness in eyes & head is common. is it related to this medicine or some other reason.
Asked On : Thu, 31 Mar 2011
Answers:  3 Views:  655
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
you are taking anti epileptic drugs.Frisium is a strong sedetive,also causing morning hangover effect.If you find it intractable,consult your doctor and take short acting benzodiazepine like alprazolam,midazolam.
Answered: Thu, 31 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Neurologist Dr. Shiva Kumar R's  Response
Thanks for using Healthcaremagic. You have 2 problems. One is excess sedation dur to the medications you are using, probably due to Frisium. If possible try to reduce the medicine after consulting your Neurologist or change over to diff medicine. Second is heaviness in the eyes and head is very nonspecific. May be you are suffering from side effects or a different problem. Better to get evaluated. But donot stop or reduce the tablets your self. Bye
Answered: Sat, 16 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Shainaz Arif Kaware's  Response

welcome to HealthcareMagic

As the medicines are probably antiepileptic the heaviness in head could be due to the drugs so if it is continuous please consult your doctor he may do necessary dose adjustment or advise treatment.


Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor